I have been experiencing muscle fasillations from my knee down on both legs for the past four weeks and today experienced a tingling sensation in my right hand. A little background, I was 290 lbs at 6'1" 3 years ago and am currently 175lbs, I am male at the age of 26. I achieved the weight loss through low carb dieting. Now, to say this up front, I do not disagree with a lot of the critisism of low carb diets. They are lacking in some very important items and I have been taking supplements/ multi- vitamins to try and compensate for some of this. Regardless, over the past few days I have been trying to ween myself onto a more traditional diet including less protein and little more low glycemic fruits.
So with the twitching I'm obviously very concerned, prior to this I have been fit as a fiddle. I had blood work and all of my electrolit , calcium and kidney function levels were all exceptable. I am going to try and increase my magnesium intake. I have an appointment with my physician on Tuesday is there anything else I should have him check??? Are there any other great concerns I should have??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.